Alert archive / Montana / High Wind Warnings in 2020
High Wind Warning 2, NWS Billings, MT
NWS Billings, MT issued this high wind warning at Jan 5, 2020, 3:21 PM MST for Sweet Grass County, Wheatland County, Montana. It took effect at Jan 5, 2020, 11:00 PM MST. It was in force for 28 hr. 16 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 5, 2020, 3:21 PM MST (22:21 UTC)
- In effect from
- Jan 5, 2020, 11:00 PM MST
- Expired
- Jan 7, 2020, 3:12 AM MST
- In force
- 28 hr
- Issued by
- NWS Billings, MT
Counties Sweet Grass County, MT, Wheatland County, MT
The radar
The Billings radar (KBLX), 104 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 6, 1:40 AM MST | NON-TSTM WND GST 58 | 2 Ssw Big Timber, MT | |
| Jan 6, 2:00 AM MST | NON-TSTM WND GST 58 | 9 Se Melville, MT | |
| Jan 6, 3:40 AM MST | NON-TSTM WND GST 62 | 2 Ssw Big Timber, MT | |
| Jan 6, 3:48 AM MST | NON-TSTM WND GST 52 | 2 W Reed Point, MT | |
| Jan 6, 4:00 AM MST | NON-TSTM WND GST 55 | 1 S Big Timber, MT | |
| Jan 6, 4:10 AM MST | NON-TSTM WND GST 74 | 2 Ssw Big Timber, MT | |
| Jan 6, 4:14 AM MST | NON-TSTM WND GST 61 | 6 S Big Timber, MT | |
| Jan 6, 4:15 AM MST | NON-TSTM WND GST 58 | 2 Sw Greycliff, MT | |
| Jan 6, 4:35 AM MST | NON-TSTM WND GST 58 | 13 Ssw Greycliff, MT | |
| Jan 6, 4:45 AM MST | NON-TSTM WND GST 66 | 2 Sw Greycliff, MT | |
| Jan 6, 5:35 AM MST | NON-TSTM WND GST 67 | 13 Ssw Greycliff, MT | |
| Jan 6, 5:55 PM MST | NON-TSTM WND GST 55 | 2 Ssw Big Timber, MT | |
| Jan 6, 7:40 PM MST | NON-TSTM WND GST 62 | 2 Ssw Big Timber, MT | |
| Jan 6, 9:10 PM MST | NON-TSTM WND GST 59 | 2 Ssw Big Timber, MT | |
| Jan 6, 11:35 PM MST | NON-TSTM WND GST 58 | 13 Ssw Greycliff, MT | |
| Jan 7, 1:00 AM MST | SNOW 3 | 14 W Nye, MT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Great_falls, MT (KTFX), launched 12:00Z, 10.4 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1628 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 155 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
619 WWUS75 KBYZ 052221 NPWBYZ URGENT - WEATHER MESSAGE National Weather Service Billings MT 321 PM MST Sun Jan 5 2020 MTZ141-172-228-062230- /O.UPG.KBYZ.HW.A.0002.200106T0600Z-200107T0300Z/ /O.NEW.KBYZ.HW.W.0002.200106T0600Z-200107T0300Z/ Northern Sweet Grass-Melville Foothills-Southern Wheatland- Including the cities of Big Timber, Melville, and Harlowton 321 PM MST Sun Jan 5 2020 ...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 8 PM MST MONDAY... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Northern Sweet Grass, Melville Foothills and Southern Wheatland. * WHEN...From 11 PM this evening to 8 PM MST Monday. Strongest winds late tonight through midday Monday. * IMPACTS...Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution if you must drive and be prepared for sudden strong crosswinds. Additional graphics for this hazard can be found at http://www.weather.gov/billings $$ MTZ065-066-062230- /O.UPG.KBYZ.HW.A.0002.200106T0600Z-200107T1500Z/ /O.NEW.KBYZ.WI.Y.0002.200106T0600Z-200107T1800Z/ Livingston Area-Beartooth Foothills- Including the cities of Livingston, Fishtail, and McLeod 321 PM MST Sun Jan 5 2020 ...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 11 AM MST TUESDAY... * WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Livingston Area and Beartooth Foothills. * WHEN...From 11 PM this evening to 11 AM MST Tuesday. Strongest winds Monday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. Additional graphics for this hazard can be found at http://www.weather.gov/billings $$
6 follow-up statements
516 WWUS75 KBYZ 060317 NPWBYZ URGENT - WEATHER MESSAGE National Weather Service Billings MT 817 PM MST Sun Jan 5 2020 MTZ141-172-228-070300- /O.CON.KBYZ.HW.W.0002.200106T0600Z-200107T0300Z/ Northern Sweet Grass-Melville Foothills-Southern Wheatland- Including the cities of Big Timber, Melville, and Harlowton 817 PM MST Sun Jan 5 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST MONDAY... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Northern Sweet Grass, Melville Foothills and Southern Wheatland. * WHEN...From 11 PM this evening to 8 PM MST Monday. Strongest winds late tonight through midday Monday. * IMPACTS...Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while driving and be prepared for sudden strong crosswinds. Additional graphics for this hazard can be found at http://www.weather.gov/billings $$ MTZ065-066-070330- /O.CON.KBYZ.WI.Y.0002.200106T0600Z-200107T1800Z/ Livingston Area-Beartooth Foothills- Including the cities of Livingston, Fishtail, and McLeod 817 PM MST Sun Jan 5 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY... * WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Livingston Area and Beartooth Foothills. * WHEN...From 11 PM this evening to 11 AM MST Tuesday. Strongest winds Monday night. * IMPACTS...Strong crosswinds will make travel very difficult for all vehicles along I-90 from Springdale through Livingston, and on roads near Nye. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. Additional graphics for this hazard can be found at http://www.weather.gov/billings Additional graphics for this hazard can be found at http://www.weather.gov/billings $$
674 WWUS75 KBYZ 061035 NPWBYZ URGENT - WEATHER MESSAGE National Weather Service Billings MT 335 AM MST Mon Jan 6 2020 MTZ141-172-228-070300- /O.CON.KBYZ.HW.W.0002.000000T0000Z-200107T0300Z/ Northern Sweet Grass-Melville Foothills-Southern Wheatland- Including the cities of Big Timber, Melville, and Harlowton 335 AM MST Mon Jan 6 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * WHAT...West winds gusting up to 60 mph. * WHERE...Northern Sweet Grass, Melville Foothills and Southern Wheatland. * WHEN...Until 8 PM MST this evening. Strongest winds will occur this morning. * IMPACTS...Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while driving and be prepared for sudden strong crosswinds. Secure loose outdoor items. Additional graphics for this hazard can be found at http://www.weather.gov/billings $$ MTZ065-066-071045- /O.CON.KBYZ.WI.Y.0002.000000T0000Z-200107T1800Z/ Livingston Area-Beartooth Foothills- Including the cities of Livingston, Fishtail, and McLeod 335 AM MST Mon Jan 6 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY... * WHAT...Southwest winds gusting up to 60 mph. * WHERE...Livingston Area and Beartooth Foothills. * WHEN...Until 11 AM MST Tuesday. Strongest winds will occur from this evening through early Tuesday morning. * IMPACTS...Strong crosswinds will make travel difficult along I-90 from Springdale through Livingston, and on roads near Nye. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure loose outdoor items. Additional graphics for this hazard can be found at http://www.weather.gov/billings $$
699 WWUS75 KBYZ 061808 NPWBYZ URGENT - WEATHER MESSAGE National Weather Service Billings MT 1108 AM MST Mon Jan 6 2020 MTZ141-172-228-070300- /O.CON.KBYZ.HW.W.0002.000000T0000Z-200107T0300Z/ Northern Sweet Grass-Melville Foothills-Southern Wheatland- Including the cities of Big Timber, Melville, and Harlowton 1108 AM MST Mon Jan 6 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * WHAT...West winds gusting up to 60 mph. * WHERE...Northern Sweet Grass, Melville Foothills and Southern Wheatland. * WHEN...Until 8 PM MST this evening. * IMPACTS...Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while driving and be prepared for sudden strong crosswinds. Secure loose outdoor items. Additional graphics for this hazard can be found at http://www.weather.gov/billings $$ MTZ065-066-071800- /O.CON.KBYZ.WI.Y.0002.000000T0000Z-200107T1800Z/ Livingston Area-Beartooth Foothills- Including the cities of Livingston, Fishtail, and McLeod 1108 AM MST Mon Jan 6 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY... * WHAT...Southwest winds gusting up to 60 mph. * WHERE...Livingston Area and Beartooth Foothills. * WHEN...Until 11 AM MST Tuesday. Strongest winds will occur from this evening through early Tuesday morning. * IMPACTS...Strong crosswinds will make travel difficult along I-90 from Springdale through Livingston, and on roads near Nye. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. Additional graphics for this hazard can be found at http://www.weather.gov/billings $$
418 WWUS75 KBYZ 062208 NPWBYZ URGENT - WEATHER MESSAGE National Weather Service Billings MT 308 PM MST Mon Jan 6 2020 MTZ141-172-071200- /O.EXT.KBYZ.HW.W.0002.000000T0000Z-200107T1200Z/ Northern Sweet Grass-Melville Foothills- Including the cities of Big Timber and Melville 308 PM MST Mon Jan 6 2020 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 5 AM MST TUESDAY... * WHAT...West winds gusting up to 60 mph. * WHERE...Northern Sweet Grass, Melville Foothills and Southern Wheatland. * WHEN...Until 5 AM MST Tuesday morning. The strong winds will be this evening. * IMPACTS...Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while driving and be prepared for sudden strong crosswinds. Secure loose outdoor items. Additional graphics for this hazard can be found at http://www.weather.gov/billings $$ MTZ228-070300- /O.CON.KBYZ.HW.W.0002.000000T0000Z-200107T0300Z/ Southern Wheatland- Including the city of Harlowton 308 PM MST Mon Jan 6 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * WHAT...West winds gusting up to 60 mph. * WHERE...Central and northern Wheatland. * WHEN...Until 8 PM MST this evening. * IMPACTS...Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while driving and be prepared for sudden strong crosswinds. Secure loose outdoor items. Additional graphics for this hazard can be found at http://www.weather.gov/billings $$ MTZ065-066-071800- /O.CON.KBYZ.WI.Y.0002.000000T0000Z-200107T1800Z/ Livingston Area-Beartooth Foothills- Including the cities of Livingston, Fishtail, and McLeod 308 PM MST Mon Jan 6 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY... * WHAT...Southwest winds gusting up to 60 mph. * WHERE...Livingston Area and Beartooth Foothills. * WHEN...Until 11 AM MST Tuesday. Strongest winds will occur from this evening through early Tuesday morning. * IMPACTS...Strong crosswinds will make travel difficult along I- 90 from Springdale through Livingston, and on roads near Nye. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. Additional graphics for this hazard can be found at http://www.weather.gov/billings $$
307 WWUS75 KBYZ 070256 NPWBYZ URGENT - WEATHER MESSAGE National Weather Service Billings MT 756 PM MST Mon Jan 6 2020 MTZ228-070400- /O.CAN.KBYZ.HW.W.0002.000000T0000Z-200107T0300Z/ Southern Wheatland- Including the city of Harlowton 756 PM MST Mon Jan 6 2020 ...HIGH WIND WARNING IS CANCELLED... While winds will remain gusty overnight, the threat of damaging winds has diminished. Therefore the High Wind Warning has been cancelled. Additional graphics for this hazard can be found at http://www.weather.gov/billings $$ MTZ141-172-071200- /O.CON.KBYZ.HW.W.0002.000000T0000Z-200107T1200Z/ Northern Sweet Grass-Melville Foothills- Including the cities of Big Timber and Melville 756 PM MST Mon Jan 6 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST TUESDAY... * WHAT...West winds gusting up to 65 mph. * WHERE...Northern Sweet Grass, Melville Foothills and Southern Wheatland. * WHEN...Until 5 AM MST Tuesday morning. The strongest winds are expected through 2 AM. * IMPACTS...Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while driving and be prepared for sudden strong crosswinds. Secure loose outdoor items. Additional graphics for this hazard can be found at http://www.weather.gov/billings $$ MTZ065-066-071800- /O.CON.KBYZ.WI.Y.0002.000000T0000Z-200107T1800Z/ Livingston Area-Beartooth Foothills- Including the cities of Livingston, Fishtail, and McLeod 756 PM MST Mon Jan 6 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY... * WHAT...Southwest winds gusting up to 65 mph. * WHERE...Livingston Area and Beartooth Foothills. * WHEN...Until 11 AM MST Tuesday. Strongest winds will occur from this evening through early Tuesday morning. * IMPACTS...Strong crosswinds will make travel difficult along I-90 from Springdale through Livingston, and on roads near Nye. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. Additional graphics for this hazard can be found at http://www.weather.gov/billings $$
979 WWUS75 KBYZ 071012 NPWBYZ URGENT - WEATHER MESSAGE National Weather Service Billings MT 312 AM MST Tue Jan 7 2020 MTZ141-172-071115- /O.CAN.KBYZ.HW.W.0002.000000T0000Z-200107T1200Z/ Northern Sweet Grass-Melville Foothills- Including the cities of Big Timber and Melville 312 AM MST Tue Jan 7 2020 ...HIGH WIND WARNING IS CANCELLED... Winds have decreased, but breezy conditions will persist through the day. Expect gusts of 25 to 40 mph. $$ MTZ065-066-071800- /O.CON.KBYZ.WI.Y.0002.000000T0000Z-200107T1800Z/ Livingston Area-Beartooth Foothills- Including the cities of Livingston, Fishtail, and McLeod 312 AM MST Tue Jan 7 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... * WHAT...Southwest winds gusting up to 60 mph. * WHERE...Livingston Area and Beartooth Foothills. * WHEN...Until 11 AM MST this morning. Strongest winds will be early this morning. * IMPACTS...Strong crosswinds will make travel difficult along I- 90 from Springdale through Livingston, and on roads near Nye. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. Additional graphics for this hazard can be found at http://www.weather.gov/billings $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Billings, MT wrote its last area forecast discussion before this high wind warning went out at Jan 5, 3:10 PM MST, 11 minutes earlier.
Area forecast discussion, Jan 5, 3:10 PM MST, 11 minutes before
Area Forecast Discussion
National Weather Service Billings MT
310 PM MST Sun Jan 5 2020
.DISCUSSION...
Tonight through Tuesday night...
We are anticipating increasing wind in the foothills and nearby
areas tonight as the surface pressure gradient strengthens in
south central Montana. It appears that Big Timber will have the
strongest winds first due to strong NW winds at 700 mb and a
favorably oriented pressure gradient. Winds will also increase in
the Livingston-Nye and Harlowton areas as the pressure gradient
increases near those areas as well. Then on Monday, a shortwave
trough will cross the area with large-scale subsidence behind the
trough axis by afternoon. The subsidence should help force strong
winds close to the surface, especially over southern Wheatland
and northern Sweet Grass Counties. The strong winds should
dissipate for the southern Wheatland- northern Sweet Grass area
Monday evening. However, for Livingston-Nye, the strong winds
will continue into Tuesday morning with a favorable pressure
gradient persists. We have issued a wind advisory for the
Livingston and Nye areas, and a high wind warning for Big timber
to Harlowton.
In the meantime, we need to address a cold air mass back dooring
into east central Montana late Monday. Models want to hang a
stationary front across Rosebud County to southern Carter
County. As moisture and and weak impulses move across this surface
boundary, a band of snow will likely develop Monday night we
expect to see some snow generated, and may fluctuate from
eastern Musselshell-Yellowstone to Rosebud-Powder River Counties
northeastward to Custer-Fallon Counties. At this time it still
appears that this band of snow will be northeast of Billings, but
there is a slight chance it could push further west into the city
by Tuesday morning. At any rate, accumulations of only an inch or
two are expected before the snow band weakens and drifts north
late Tuesday.
Southwest of the band of snow, temperatures will be higher with
little to no precipitation. Will have to watch the placement of
the band of snow as a difference of only 20 to 30 miles could be
the difference between a few inches of snow and no accumulation.
High temperatures today and Monday will generally be in the 30s
and 40s. Low temperatures will generally be in the 10s and 20s
tonight and 10s (Fallon County), 20s and lower 30s Monday night.
BT
Wednesday through Sunday...
An unsettled pattern is expected through the extended forecast
period. Temps will continue to be warm on Wednesday, ahead of the
approaching cold front, with highs in 40s in most locations. A
shortwave will bring Pacific moisture across the region Wednesday.
Expected to see mountain snow, and decreasing precip potential as
move down foothills into lower elevations.
A backdoor front will drop into the region Wednesday night and
into Thursday morning, and should bring a chance for some snow
through Thursday night. At this time, this system is not
indicating any heavy snow, or significant impacts. Temps are,
however, expected to fall throughout the day Thursday, with
afternoon temps in the teens and 20s, and possible single digit
lows Thursday night.
A brief warmup is progged for Friday into Saturday, with downslope
flow under upper level ridging. Temps will remain cooler Friday,
after cold morning, but climb back to mid 30s to near 40 for
Saturday. Meanwhile, strong and gusty winds will again develop
around Livingston and Nye. Advisory strength gusts around 60 mph
are possible.
This shallow ridging will precede a more amplified arctic cold
front that looks to really drop us into the deep freeze to begin
next week. The main surge of arctic air is progged to arrive
Saturday night, and is expected to be the coldest air of the
winter thus far. There should also be a good shot at getting snow
with the arctic front Saturday night, as well as following the
FROPA with overrunning through the day Sunday.
Long range signals indicate upstream development of ridging over
the North Pacific, pointing to potential for a longer stretch of
cold weather. If that weren't enough good news, we would also get
a break from the wind. Stay Tuned.
Gilstad
&&
.AVIATION...
Breezy conditions will resist across the region today, but will
be lighter than yesterday, with gusts of only 15 to 25 kts today.
Winds will ramp up across again tonight. Strongest gusts, 40 to 50
kts, are expected at KLVM, K6S0 and KHWQ after midnight. Gusts of
30 to 40 kts will extend to KBIL by early Monday morning, and
across the region by Monday afternoon.
Otherwise, VFR will prevail at lower elevations, and mountains
will be occasionally obscured in snow showers.
Gilstad
&&
.PRELIMINARY POINT TEMP/POPS...
Mon Tue Wed Thu Fri Sat Sun
-----------------------------------------------------------
BIL 028/043 031/044 030/045 024/028 009/025 022/036 006/016
01/N 42/S 12/W 23/S 41/B 12/J 33/J
LVM 026/038 032/045 032/042 025/032 011/026 023/036 008/019
12/O 32/O 13/W 23/S 31/N 22/J 33/J
HDN 025/042 027/043 026/045 022/027 007/025 017/036 004/017
01/N 42/S 12/W 23/S 41/B 12/J 33/J
MLS 026/039 023/033 024/040 018/023 003/020 014/032 901/014
01/N 74/S 22/W 12/S 21/B 11/E 22/J
4BQ 023/037 023/038 023/041 020/027 005/021 015/034 003/016
01/N 42/S 12/W 23/S 21/B 11/E 23/J
BHK 023/036 019/029 018/033 016/021 001/016 010/028 901/012
01/N 42/S 22/J 12/S 21/B 01/E 12/J
SHR 019/037 023/043 025/044 020/033 006/026 014/037 004/019
01/N 21/B 12/W 34/S 41/B 11/E 23/J
&&
.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...Wind Advisory in effect from 11 PM this evening to 11 AM MST
Tuesday FOR ZONES 65-66.
High Wind Warning in effect from 11 PM this evening to 8 PM
MST Monday FOR ZONES 141-172-228.
WY...None.
&&
weather.gov/billingsThe office that day
Everything else NWS Billings, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 5, 3:19 AM MST | High Wind Watch | BYZ | Park, Stillwater, Sweet Grass, Wheatland | 12 hr |
| Jan 5, 3:21 PM MST | Wind Advisory | BYZ | Park, Stillwater, Sweet Grass | 43 hr |
Nearby
High Wind Warnings in Montana, 2020Every high wind warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.